RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 3(225), Pages 95–142 (Mi umn3708)  

This article is cited in 13 scientific papers (total in 13 papers)

Itô equations and differential geometry

Ya. I. Belopol'skaya, Yu. L. Daletskii


Full text: PDF file (2721 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:3, 109–163

Bibliographic databases:

UDC: 513.73
MSC: 60H15, 58J35, 58J32, 35B65
Received: 02.12.1980

Citation: Ya. I. Belopol'skaya, Yu. L. Daletskii, “Itô equations and differential geometry”, Uspekhi Mat. Nauk, 37:3(225) (1982), 95–142; Russian Math. Surveys, 37:3 (1982), 109–163

Citation in format AMSBIB
\Bibitem{BelDal82}
\by Ya.~I.~Belopol'skaya, Yu.~L.~Daletskii
\paper It\^o equations and differential geometry
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 3(225)
\pages 95--142
\mathnet{http://mi.mathnet.ru/umn3708}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=659428}
\zmath{https://zbmath.org/?q=an:0499.60067|0508.60055}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..109B}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 3
\pages 109--163
\crossref{https://doi.org/10.1070/RM1982v037n03ABEH003274}


Linking options:
  • http://mi.mathnet.ru/eng/umn3708
  • http://mi.mathnet.ru/eng/umn/v37/i3/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Daletskii, “Stochastic differential geometry”, Russian Math. Surveys, 38:3 (1983), 97–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Z Haba, J Phys A Math Gen, 18:7 (1985), L347  crossref  mathscinet  zmath  adsnasa  isi
    3. Z. Haba, “Instantons with noise: Equations for two-dimensional models”, Phys Rev D, 33:8 (1986), 2428  crossref  mathscinet  adsnasa  isi
    4. G. V. Nosovskii, “Estimates of the derivatives, with respect to the initial data, of the expectation of a solution of a stochastic equation on a manifold”, Math. USSR-Izv., 32:1 (1989), 167–189  mathnet  crossref  mathscinet  zmath
    5. A. Yu. Khrennikov, “Functional superanalysis”, Russian Math. Surveys, 43:2 (1988), 103–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. O. K. Sheinman, “Kernel of evolution operator in the space of sections of a vector bundle as integral over trajectories”, Funct. Anal. Appl., 22:3 (1988), 251–253  mathnet  crossref  mathscinet  zmath  isi
    7. S. N. Storchak, “Path reparametrization in a path integral on a finite-dimensional manifold”, Theoret. and Math. Phys., 75:3 (1988), 610–618  mathnet  crossref  mathscinet  zmath  isi
    8. Sergio Albeverio, Raphael Høegh-Krohn, Helge Holden, “Stochastic multiplicative measures, generalized Markov semigroups, and group-valued stochastic processes and fields”, Journal of Functional Analysis, 78:1 (1988), 154  crossref
    9. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    10. S. N. Storchak, “Path reparametrization in functional integrals on vector bundles”, Theoret. and Math. Phys., 101:3 (1994), 1422–1429  mathnet  crossref  mathscinet  zmath  isi
    11. S. N. Storchak, “Nonstationary generalized Duru–Kleinert transformation of path integrals for systems of differential equations in the one-dimensional space”, Theoret. and Math. Phys., 109:1 (1996), 1260–1268  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. S N Storchak, J Phys A Math Gen, 34:43 (2001), 9329  crossref  mathscinet  zmath  adsnasa  isi
    13. S.N. Storchak, “On the geometrical representation of the Jacobian in the path integral reduction problem”, Physics Letters A, 372:44 (2008), 6560  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:581
    Full text:274
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019